# SDR COEA2012060602917

- Difficulty date: June 6, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: S55171100204
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  RIGHT HORIZONTAL STAB REAR SPAR STIFFENER ON THE OUTBOARD SIDE OF THE INBOARD ELEVATOR ATTACH FITTING IS CORRODED (LENGTH 3", WIDTH .5", DEPTH .004").  REMOVED AND REPLACED STIFFENER WITH OEM PART PER ATR42 SRM.
